MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NASOPORE STANDARD 8CM, 8/PK; SPLINT, INTRANASAL SEPTAL

STRYKER INSTRUMENTS-KALAMAZOO NASOPORE STANDARD 8CM, 8/PK; SPLINT, INTRANASAL SEPTAL
Catalog Number 5400010008
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for return.A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported during a surgical procedure, that there was a potential sterility breach on the packaging.It was also reported that there was no delay as a result of this event.It was further reported that there were no adverse consequences and the procedure was completed successfully.
 
Additional Manufacturer Narrative
The product and packaging was not returned for evaluation.The reported event, for packaging issue, was not confirmed as the product and packaging was not returned for evaluation.Without the product and packaging, the root cause cannot be determined.Device not available for return, no further information available.
 
Event or Problem Description

Brand Name
NASOPORE STANDARD 8CM, 8/PK
Common Device Name
SPLINT, INTRANASAL SEPTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7619035
Report Number0001811755-2018-01082
Device Sequence Number1694614
Product Code LYA
UDI-Device Identifier37613154340805
UDI-Public37613154340805
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K052099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5400010008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1